Jump to content
Sign in to follow this  
Lostintransition

Advice With Depression Medicine

Recommended Posts

I am hoping to get advice on depression medicine. I definitely need to be on some I just an scared of what type due to my last experience. I most recently was on Effexor and stopped taking it due to how quickly withdrawals came between Doses, and side effect. Coming off this medicine was the worst experience of my life and I never want to go through this again!!!!

Because of this experience in hesitant to start a new medicine but I really need to. I'm very down, have no energy, sad all the time and no interest to do anything at all. It's affecting my personal life and my work. I used to be an all star but I see myself slipping becoming somebody I don't want to be.

I'm really hoping I can get some success stories from others on here who have had great successes with a particular medicine. Effexor actually worked good for me but as stated it really made me sick between doses with withdrawal to the point I'd feel like I was I guess you could say "dope sick". I don't want to go through that again, ever. And that was my main reason for stopping. Among other side effects, brain zaps, memory loss, etc.

I've also taken Prozac and although I had absolutely no side effects I didn't feel any different on Prozac it didn't help me.

I'm not hoping for a medical drug here, I know side effects will effect everyone differently but I'm surely hoping to find a common link through this forum after posting in which people will say they didn't experience the hellish withdrawals on certain medicines, no brain zaps, etc.

I need something to help me get back to my happy, outgoing, high energy self. Because I don't recognize the person I see in the mirror every morning I wake up.

Share this post


Link to post
Share on other sites

It's usually a hit or miss game with meds. I've been on Paxil for twenty years and although it helped, I hate the side effects. I've been tapering for months now and the withdrawal is horrible. Many SSRIs have serious side effects, I would research any new med you plan on taking.

Share this post


Link to post
Share on other sites

Effexor (and the related Pristiq) have a reputation for side effects and discontinuation symptoms. I don't believe they offer a "typical" antidepressant trial.

Share this post


Link to post
Share on other sites

Medications and me haven't gone too well. They are addictive and have serious side effects. I used to forget what i had in the morning and then the panic attacks. I am not scaring you but yeah this happens. I suggest you get a mild medication and with that you can try doing for meditation and yoga. That helps. Also you can get a pet. Dog or a cat. That really helps a lot.

Share this post


Link to post
Share on other sites

 

I would suggest say no to medicines for two reasons. Number one they are expensive and number two they have side effects. Try natural methods instead. Exercising, eating more veggies and fruits, deep breathing, getting enough sleep and quitting smoking and alcohol provide ultimate results. Spending time with a pet also improves mood and increases energy levels.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...